Kaeden Vasquez, 13 Kailani Vasquez 10
Most patients who become suicidal on these drugs remain completely unaware that when they attempt to overdose using the medication they could suffer psychiatric reactions of suicidality, hostility or psychosis where they can hurt those who mean the most to them BEFORE they drop dead from the physically toxic effects of the medication which they thought would just cause them to drop dead. They are also not aware that their serotonergic medication could cause them to go into the REM Sleep Disorder where they will act out nightmares in a sleepwalk state which has long been known to produce both murder & suicide.
PLEASE GO TO OUR MAIN WEBSITE AT www.drugawareness.org TO BECOME BETTER INFORMED ABOUT THESE DRUGS & THEIR DEADLY POTENTIAL REACTIONS IN ORDER TO KNOW HOW TO AVOID THEM. MOST IMPORTANT OF ALL IS TO NEVER EVER ABRUPTLY CHANGE YOUR DOSE!!!
TO SEE THE LONG LIST OF DEADLY POTENTIAL REACTIONS SEE OUR DATABASE OF 1000’s OF PREVIOUSLY DOCUMENTED CASES HERE: www.SSRIstories.net
Ann Blake-Tracy, Executive Director, International Coalition for Drug Awareness, & Expert Court Witness in Antidepressant Cases Since 1992, Author of Prozac: Panacea or Pandora? Our Serotonin Nightmare!
453 total views, 2 views today